Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BlackBetty

ACCUTANE AND BP???

Recommended Posts

IS IT POSSIBLE FOR YOUR ACNE TO GET MUCH WORSE ON ACCUTANE IF YOU USE BP. I THINK THAT IS HAPPENING TO ME AND I WAS WONDERING IF I STOP THE BP WILL ACCUTANE STILL WORK?? MY TREATMENT WILL PROBABLY BE ANOTHER 3 MONTHS OR MORE, IS IT OK TO USE SPECTRO JEL WASH OR JUST ACCUTANE ITSELF? DEFINELTY NO BP!!

Share this post


Link to post
Share on other sites

The only product to use while on accutane is a good moisturizer. NOTHING ELSE.

Any other products will dry you out and irritate your skin even more.

Accutane + Moisturizer + Time = Clear Skin

Share this post


Link to post
Share on other sites

Wht about Spectrogel??

So now that i've used BP and noticed how irritated it gets without knowing, will i still benefit from accutane now that I don't use BP? or am i screwed

Share this post


Link to post
Share on other sites

Wht about Spectrogel??

So now that i've used BP and noticed how irritated it gets without knowing, will i still benefit from accutane now that I don't use BP? or am i screwed

I spoke to my pharmacist about using other meds with accutane .. including clindoxyl gel (5% BP + clindamycin) and differin .. and he said it was cool .. so certainly i think using something as mild as spectrogel is ok .. in fact, i use spectrogel for sensitive skin now with accutane and i've experienced no problems with it .. it is VERY mild and amazing.

Share this post


Link to post
Share on other sites

i used to just spot treat with BP while on accutane ie. not rub it all over jus dab onto any active pimples

hope this helps

sue

Share this post


Link to post
Share on other sites

i used to just spot treat with BP while on accutane ie. not rub it all over jus dab onto any active pimples

hope this helps

sue

I would just use bp. Acutane can really cause promblems. ;)

Share this post


Link to post
Share on other sites

accutane has helped me so much. yes there are side effects but if you have a good dermatologist and good advise you can really benefit. i can't believe the difference in my skin after 11 months of accutane. still getting spots but they are like 'normal peoples' spots now not horrible cysts. hopefully when i come off will keep on improving. i know it doesn't work 4 everyone and i pray i won't need second course

Share this post


Link to post
Share on other sites

accutane has helped me so much. yes there are side effects but if you have a good dermatologist and good advise you can really benefit. i can't believe the difference in my skin after 11 months of accutane. still getting spots but they are like 'normal peoples' spots now not horrible cysts. hopefully when i come off will keep on improving. i know it doesn't work 4 everyone and i pray i won't need second course

You were on accutane for 11 months?

Isn't that much, much longer than normal?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×